| Model Number |
AA64181002 |
| Medical Device Problem Codes |
Deflation Problem (1149); Difficult to Remove (1528)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual examination of the returned product revealed a balloon "with a remanence".The balloon was inflated with 15ml of air and deflated; the balloon was deformed due to over-inflation by the user.
Event or Problem Description
According to the available information, the balloon did not completely deflate during withdrawal, creating a "pleated blistering" which increased the diameter and "added reliefs" making withdrawal difficult and painful for the patient.